# SDR UPS99830845

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4640162502
- Condition: Corroded
- Location: Bs 1306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 CORROSION AROUND UPPER CUSP FITTING MOUNT BOLTS INBD, FWD, AND AFT AND ON FLOORBEAM FS 1306, LT SIDE.  REMOVED AND REPLACED THE CUSP FITTING IAW SRM 51-1-20D AND 51-3-0.
